# SDR ASAA2016011414811

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,960 hours, 8,471 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6155
- Condition: Failed
- Location: Fuel Qty
- Part time: 27,965 hours, 8,472 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED BY FUELER, REFUEL PANEL POWER INOPERATIVE.  ACFT GROUNDED. REF AMM 28-41-61, REMOVED REFUEL PANEL.  CENTER REFUEL INDICATOR CONNECTOR D11322 ATTACHED TO SAME INDICATOR, INDICATOR WAS BLANK.  R & R N195 CNT TANK REFUEL INDICATOR.  REINSTALLED REFUEL PANEL AFTER BEING INSPECTED.  FOUND ON CENTER TANK REFUEL VALVE V46 CONNECTOR D892 BAGGED AND SECURED. UNSECURED AND REMOVED BAG.  RANG OUT V46 SOLENOID REF WDM 28-44-11 PINS 1, 2 & 3. COMPARED TO NEW VALVE, SAME VALUES.  SECURED SAME CONNECTOR. OPS CHECK ELECTRICALLY REF AMM 28-21-00.  INDICATOR OPS NORMAL REF AMM 28-41-61.
